MathSciNet Relay Station
MathSciNet bibliographic data
MR1878259 81Q50
Liboff, Richard L. Convex polyhedra quantum billiards in $\Bbb R^n$. Quart. Appl. Math. 60 (2002), no. 1, 75–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement